MetadataShow full item record
A Study of Extensions of Classical Summation Theorems for the Series 3F2 and 4F3 with Applications
Very recently, Masjed-Jamei & Koepf [Some summation theorems for generalized hypergeometric functions, Axioms, 2018, 7, 38, 10.3390/axioms 7020038] established some summation theorems for the generalized hypergeometric functions. The aim of this paper is to establish extensions of some of their summation theorems in the most general form. As an application, several Eulerian-type and Laplace-type integrals have also been given. Results earlier obtained by Jun et al. and Koepf et al. follow special cases of our main findings.
CitationIn: Results in Mathematics (RM) Volume 76 / Issue 2 (2021-03-16) EISSN 1420-9012
SponsorshipGefördert im Rahmen des Projekts DEAL
CollectionsPublikationen (Artikel im Open Access gefördert durch die UB)
The following license files are associated with this item: